Find numerous Anesthesiologists in India from the comfort of your home on Lybrate.com. You will find Anesthesiologists with more than 28 years of experience on Lybrate.com. We will help you find the best Anesthesiologists online in Gurgaon. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Vaibhav Bhola
Submit a review for Dr. Vaibhav BholaYour feedback matters!
I am 20 year old. I got back pain since 3 days. I am using ointment but I do not get any relief. please tell me what should I do.?
She is having leg pain in the thys of her right leg at alternate days what could be the precautions taken?
I am 29 year male and I have left side leg finger problem. Because my left side leg's third finger had broken last 2 years ago. That time we treatment it nearest hospital. But still it is paining.
I am 25 year old man. There is some fungal problem on my buttocks, I feel very much pain on it from last two years. I use some kind of ring gurd. That give me relief only for two days. After the problem comes again. Please help me.
I am 37 years old female, I have a knee pain from last 1 years and I am using some pain relief oil or cream but there is no relief. After delivery (now my son is 7 years old) I started gaining weight and now I am near about 80 kg. My stomach is also have sometime in trouble like small abdominal pains. I took 2-3 times ultrasound but doctor told me that there is nothing to take any worries, there is no any problem in stomach or uterus. Suggest me what to do to take care of my health and want to loose gain with proper diet.
Doctor I am suffering from pain in bone of hand legs .pain feet or foot palm joints very much. At night I feel excessive pain.
I have LBP and radiation in both leg below waist since last 6-7 year & now pain in neck also. I have taken advised from orthopedician & he advised for MRI of spine. That report is normal.in other diagnosis my Vit D3 and folate label is lower for that I am taking folvite 5 mg OD & Ultra D3 weekly since last 1 month. But no improvement in pain and radiation. Pls advise.
Shoulder pain while lifting overhead objects might be a result of strenuous activity involving tendons impinging bones of the shoulder. Impingement syndrome is also called swimmer’s syndrome.
What causes it?
It is caused by activities involving tendons and bones of the shoulder, for example strenuous activities, such as swimming, tennis and gym activities involving muscles of the shoulder. Even reaching for overhead objects and painting might aggravate impingement syndrome. If not treated at the right time, the syndrome might become extremely painful as the tendons begin to tear.
General pain in the shoulder is one of the most common symptoms, especially while reaching for overhead objects or using shoulder and arm muscles in general. If it occurs for a prolonged period of time, then it might actually lead to a tendon tearing and leading to a rotator cuff tear. This would overtime lead to decreased ability to use the arm muscles and the bicep muscles might tear as a result of prolonged negligence, despite swimmers syndrome. A doctor would recommend a physical exam and x-ray to rule out possibilities for bone abnormalities and arthritis.
How to prevent and treat it?
Those who have extreme shoulder pain and have been diagnosed with swimmer’s shoulder are referred to a physiotherapist with whom, regular sessions help restore mobility of the affected areas. The physiotherapist recommends the patient numerous stretching exercises to practise, preferably under a hot shower. In addition to physiotherapy, a doctor will prescribe powerful painkillers which have to be administered orally on a regular basis.
These oral painkillers, such as ibuprofen have to be taken under the guidance and prescription of a doctor as they will have a host of side effects such as acidity and should be taken post meals. In case of ineffectiveness of orally administered painkillers, cortisone based injections might be given, but it is a double-edged sword as the effectiveness of these injections decrease over time and it might make the muscles and tendons weak. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.